# SDR DALA2020030901719

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1517410) CORROSION ON STRINGERS (6EAS) FROM STA 1500 TO 1520 BTW LH/RH SIDE PANEL AT AFT CARGO COMP. CORRECTIVE ACTION: REPAIRED DUE TO CORROSION LEVEL 2 PER B757-200 SRM 53-00-53-2R-1 PARAGRAPH 4, FIG. 201 DET. XII.
